# SDR SWAA2015092344188

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 35,467 hours, 20,886 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE, SHELF PANEL ATTACH WIGGLE PLATE CRACKED ABOVE NR 6 FLAP TRACK AREA.  R & R WIGGLE PLATE IAW MM.
